New York Journal of Mathematics
Volume 9 (2003) 79-91


Neil Hindman

Image partition regularity over the reals

Published: June 17, 2003
Keywords: Ramsey Theory, partition regular, matrices, Rado's Theorem, image partition regular, kernel partition regular, central sets
Subject: 05D10

We show that many of the natural analogues of known characterizations of image partition regularity and weak image partition regularity of matrices with rational entries over the integers are valid for matrices with real entries over the reals.


The author acknowledges support received from the National Science Foundation via grant DMS-0070593.

Author information

Department of Mathematics, Howard University, Washington, DC 20059, USA